MAUDE Adverse Event Report: BIOMET MICROFIXATION OTOMIMIX CALCIUM PHOSPHATE BONE VOID FILLER 2 GRAMS; CEMENT, EAR, NOSE AND THROAT

BIOMET MICROFIXATION OTOMIMIX CALCIUM PHOSPHATE BONE VOID FILLER 2 GRAMS; CEMENT, EAR, NOSE AND THROAT
Model Number N/A
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The device will not be returned for analysis as it was discarded; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.The user facility is foreign; therefore, a facility medwatch report will not be available.Report source: (b)(6).
 
Event or Problem Description
It was reported the bone filler mixture did not set during preparation.When mixed, the proportion of the two components did not seem adequate as there was not enough liquid.The product was not used.It was reported that no further information was available.
 
Additional Manufacturer Narrative
Upon further review, it was determined that this is not a reportable event.No patient harm was caused by the malfunction.Following a review of complaint history, the malfunction has not resulted in patient harm in the past.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OTOMIMIX CALCIUM PHOSPHATE BONE VOID FILLER 2 GRAMS
Common Device Name
CEMENT, EAR, NOSE AND THROAT
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key10856553
Report Number0001032347-2020-00571
Device Sequence Number13599021
Product Code NEA
UDI-Device Identifier00841036141943
UDI-Public00841036141943
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K042516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2021
Device Model NumberN/A
Device Catalogue Number7014-3266
Device Lot Number494890
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/05/2020
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1